# SDR FDEA201009053297

- Difficulty date: September 5, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Skin
- Part number: ALC74412
- Condition: Misrepaired
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER DRY BAY, STA XE 228, UPPER STRINGER NR 9 FOUND EXISTING REPAIR.  EVALUATED AND FOUND PREVIOUSLY ACCOMPLISHED NOT IN ACCORDANCE WITH APPROVED DATA.  NEW REPAIR CARRIED PER EA 8-5510-143413, REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100, REVISION 111.
